MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK CR2 DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK CR2 DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number CR2
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Stryker performed an initial evaluation of the customer's device and verified the observed issue of the device missing its magnet.Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description
The customer contacted stryker to report a non-critical issue with their device.There was no report of patient use associated with the reported event.Upon evaluation of the customer's device, stryker observed that the device¿s lid magnet was missing from the lid.As a result, the device may not automatically power on when the lid is opened.This may lead to defibrillation therapy being delayed or unavailable, if needed.
 
Additional Manufacturer Narrative
Stryker replaced the device's lid assembly to resolve the reported issue.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.
 
Event or Problem Description

Brand Name
LIFEPAK CR2 DEFIBRILLATOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
brian blakeslee
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key19125063
Report Number0003015876-2024-00862
Device Sequence Number15380241
Product Code MKJ
UDI-Device Identifier00883873824115
UDI-Public00883873824115
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P170018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCR2
Device Catalogue Number99512-001263
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/21/2024
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/20/2024
Supplement Date Received by Manufacturer06/19/2024
Initial Report FDA Received Date04/17/2024
Supplement Report FDA Received Date07/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/19/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown